# SDR REXA2022021000232

- Difficulty date: January 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AV6702300011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME AT FS 235 CRACKED BETWEEN STGR 11L AND STGR 13L.
"REPAIRED LH F.S. 235 FRAME IAW MHIRJ REO 690-53-11-1391
REV+- DATED 2022-01-05.
